# SDR AALA20020829

- Difficulty date: June 4, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING FOR BUSINESS CLASS INOPERATIVE.  REPLACED POWER SUPPLY M33098 FOR EMERGENCY ESCAPE PATH LIGHTING IN BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
